How to Spot a Steroid Abuser


Using anabolic steroids is a dangerous and misguided measure to tap into the body’s potential. If your relative or friend is an athlete, it is wise to be knowledgeable about the dangers of steroid abuse. Do not take steroid use lightly; it is extremely risky and may cause severe damages to one’s body, and in some cases, even death. Watch out for these most common signs that indicate steroid abuse.

steroid abusePhysical changes are the most obvious and easy to spot signs, especially when dealing with novice users. Jaundice, or yellowing of the skin due to the damage to one’s liver, is an indication of abusive steroid use. Due to the steroid’s effect on a person’s hormones, gynocomastia, or an uncharacteristic excessive development of breast tissue in males, is also a clear sign to watch out for.

Other obvious physical changes are acne formations, persistent bad breath, excessive hair loss, skin infections such as abscesses and cysts, rapid or progressive weight gain, abnormal muscle growth, hyperactivity and discoloration or blood in urine.

Be wary of personality and psychological changes that happen out of the blue. Mood swings and increased aggression or irritability is a common sign of steroid use. Because of the irregularity of the hormones in the body, users have been known to become disrespectful or abusive, either verbally or physically to authority or peers, causing severe spurts of anger or lashing out. More severe mental illnesses on record are hallucinations, paranoia and depression.

If ever these signs and symptoms are evident to someone you know, never hesitate to exercise your responsibility as a friend or relative to try to prevent any more harm.

Pass it on. Help a friend or a loved one.
  1. No comments yet.
(will not be published)

Current day month ye@r *